# SDR FDEA201205081765

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 43,707 hours, 29,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AIR BOTTLE PRESSURE GAUGE CAN NOT BE SEEN THROUGH COVER DOOR WINDOW.  ADJUSTED ESCAPE SLIDE IN DOOR.
